Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi, 

I am on the 4th day off accutane, and I noticed my left ear feels very full, stuffy and clogged. Its not ringing nor does it hurt but it feels a bit funny. When I yawn, it feels like it needs to pop or something.... Should I be concerned or is this normal? I haven't found a lot of information on here or online about this. If anyone has any thoughts, that would be greatly appreciated. Thanks. 

Share this post


Link to post
Share on other sites
I am having the exact same problem! But with my right ear, I have no idea on what to do? It don't hurt it just feels pressurised 

Share this post


Link to post
Share on other sites
12 hours ago, Ish11_ said:
I am having the exact same problem! But with my right ear, I have no idea on what to do? It don't hurt it just feels pressurised 
 
Ish11_, i went to a minute clinic when I was experiencing the fullness in my ear. It turned out to be a large piece ear wax stuck in a weird spot in my ear. I thought it was due to accutane since I was at the start of my course so I freaked out. I would try to clean your ears and see if thats it too, who knows... 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×